# SDR AALA2018092109024

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 79,395 hours, 9,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY  FLIGHT ATTENDANT  FLASHLIGHT WAS INOPERATIVE.  REPLACED THE BATTERY IAW AMM 25-64-01. OPS CHECKED GOOD.
